# SDR SIMA20190619003

- Difficulty date: June 19, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N803AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145483
- Aircraft time: 33,576 hours, 29,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR EMERGENCY PROXIMITY LIGHT STRIP INOPERATIVE.   REMOVED AND REPLACED AFT FLOOR PROXIMITY LIGHT IAW AMM. 33-50-12. OPC GOOD. NO DEFECTS NOTED.
